I am a 51 year old male, who has diabetes. For my diabetic problem, I am using Insulin Human Actrapid daily 10 units. Therefore, I am getting weak and getting fits. So far, I have had five fits. I got CT scan of the brain, and there was a small blood clot in the brain. I also have pain in the left side of the abdomen, and I vomit. I did not have a bowel movement for five days. Please help me get better. I had two lumps on my back. One of the lumps was removed with surgery, but it is not healing. The other lump is near my shoulder, which is very painful. I have indigestion, and I vomit as soon I eat food. I have attached all my reports.
Welcome to icliniq.com.
I went through all your reports (attachment removed to protect patient identity). You have a urinary infection, which is causing all your symptoms of vomiting and abdominal pain. The kidney are not removing toxins from your body and its accumulation is causing all symptoms. At present, you need to get admitted and start hemodialysisthrough a temporary catheter, that is, antibiotics and blood transfusion. I suggest you get the following tests done:
1) Urine culture and sensitivity.
2) Serum bicarbonate.
3) Calcium and phosphorus.
4) Ultrasound KUB (kidney, ureter, and bladder).
5) Post-void residual urine test.
6) Fundus evaluation.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
1) Post-Menopause: As you get older, hormonal changes cause alterations to your vagina and its contents, predisposing you to urinary tract infections ... Read fullPlease suggest an antibiotic for recurrent urinary tract infection.
Hi doctor, I am suffering from urinary tract infection ... Recurrent urinary tract infections are common ... Read fullWill antibiotics affect the sputum report?
Your sputum stain says that you have lower respiratory tract infection ... Read full
Ask your health query to a doctor online?Ask a Nephrologist Now